# SDR DALA2022020900858

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 42,485 hours, 22,010 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 - O2 MASKS DEPLOYED ON SEATS 10D,E,F DURING CLIMBOUT. CORRECTIVE ACTION: REPACKED AND LATCHED O2 MASKS AT SEAT 10DEF PER A319 AMM 35-21. (8434968)
